| Model Number |
PT-000409 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the omnipod 5 controller/ personal diabetes manager (pdm) was not delivering complete boluses commanded by the patient.The patient reported administering a bolus of 10 units of insulin, but the pdm delivered approximately 5 units of insulin over a two-hour period.The patient¿s blood glucose level was reported to be elevated due to this issue, with a level of 250 mg/dl being specifically reported.No medical assistance was required.
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.No lot release records were reviewed, as the product lot number was not provided.Locked down smartphone: phone_control_ios.Omnipod software app version: 2.2.1.Operating system: 26.6.Hardware: iphone17.3.Cgm sensor type: g7.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.